# SDR REXA2021110400912

- Difficulty date: October 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT RBL9 BETWEEN FS 485 AND FS 581 IS CORRODED
"	"REMOVED & REPLACED SEAT TRACK AT RBL 9 BETWEEN FS 485 & 581        
WITH NEW PART IAW CRJ 900 AMM 53-00-49-00-801-A19 AND 53-00-49-400-
801-A19 WVAC EMP STAMP # 791 MTC                                   
"
